# SDR AALA202401259331

- Difficulty date: January 16, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820000
- Condition: Corroded
- Location: Nr 6 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #6 UPPER FORWARD BOLT AT WES 6699 AND RIB 12. REPLACED BOLT PER TASK CARD 26C61057005.
